# SDR SWAA2021042663216

- Difficulty date: April 1, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27L ; BS540; WL 148.5; AREA AFT FWD CARGO COMPARTMENT / REPAIRED STRINGER 27L BS 540 WL 148.5 AREA AFT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03 -2R-1 REPAIR 1 MADE REPAIR PARTS STRINGER SECTION 2) CHANNEL 3) ANGLE (2EA) MATERIAL USED 7075 TO/ 0.056' PO # 2020-205766 AND 7075 TO/0.063' PO 2020-178589 HEAT TREATED AND CONVERTED FROM 7075 TO TO CONDITION T6 IAW BAC5602 TABLE IV PAGE 22 AND TABLE X TOOL USED TEMPERATURE CONTROLLER P/N P3015GOE500000 S/N 112031023 DUE DATE 22JAN22
